Download this article
 Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
Moufang quadrangles and affine twin buildings of type $\tilde{C}_2$

Bernhard Mühlherr and Hendrik Van Maldeghem

Vol. 20 (2023), No. 2-3, 431–441

We prove a group-theoretic criterion in terms of root groups for two subquadrangles Γ1,Γ3 of a Moufang quadrangle Γ to arise from a Moufang twin building Δ of type C~2 as two adjacent residues of distinct special type, naturally embedded in the building at infinity of Δ, which is contained in Γ.

Moufang quadrangles, twin buildings, Moufang buildings
Mathematical Subject Classification
Primary: 51E24
Received: 17 December 2022
Revised: 14 March 2023
Accepted: 4 April 2023
Published: 13 September 2023
Bernhard Mühlherr
Mathematisches Institut
Universität Giessen
Hendrik Van Maldeghem
Vakgroep Wiskunde: Algebra en Meetkunde
University of Ghent